Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 59, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 25, 2016, 7:03 PM EDT for Lancaster County, York County, Pennsylvania. It was in force for 68 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2016, 7:03 PM EDT (23:03 UTC)
- Expired
- Jul 25, 2016, 8:11 PM EDT
- In force
- 68 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Lancaster County, PA, York County, PA
The radar
The Sterling radar (KLWX), 139 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 7:59 PM EDT | TSTM WND DMG | 2 Se Dover, PA | TREES DOWN. |
| Jul 25, 8:18 PM EDT | TSTM WND DMG | 1 Ene Potosi, PA | TREE DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 56 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 25, 12:43 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 11.1 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 494 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 1400 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
299
WUUS51 KCTP 252303
SVRCTP
PAC071-133-260030-
/O.NEW.KCTP.SV.W.0059.160725T2303Z-160726T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
703 PM EDT MON JUL 25 2016
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 830 PM EDT.
* AT 702 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR NEWMANSTOWN TO NEAR ELIZABETHTOWN TO NEAR
BOILING SPRINGS...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WEIGELSTOWN...YORK...PARKVILLE...EAST PETERSBURG...RED LION...
MOUNT JOY...EPHRATA...MANHEIM...AKRON...LITITZ...HANOVER...
ELIZABETHTOWN...NEW HOLLAND...MILLERSVILLE...WILLOW STREET...
DALLASTOWN...COLUMBIA...SPRY...LANCASTER AND LOWER ALLEN.
THIS INCLUDES THE FOLLOWING INTERSTATES...
THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 241 AND 245...AND
FROM MILE MARKERS 268 TO 295.
INTERSTATE 83 FROM MILE MARKERS 0 TO 39.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3983 7700 3985 7696 3994 7697 4001 7701
4007 7713 4015 7703 4016 7691 4022 7690
4018 7676 4012 7672 4019 7661 4025 7631
4031 7616 4014 7588 4011 7594 3987 7599
3988 7600 3976 7606 3972 7614 3972 7700
TIME...MOT...LOC 2302Z 303DEG 22KT 4032 7620 4018 7656 4012 7711
HAIL...<.75IN
WIND...60MPH
$$
JUNG1 follow-up statement
865
WWUS51 KCTP 260011
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
811 PM EDT MON JUL 25 2016
PAC071-133-260020-
/O.CAN.KCTP.SV.W.0059.000000T0000Z-160726T0030Z/
YORK PA-LANCASTER PA-
811 PM EDT MON JUL 25 2016
...THE SEVERE THUNDERSTORM WARNING FOR YORK AND LANCASTER COUNTIES IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 3983 7700 3985 7696 3994 7697 4001 7701
4007 7713 4015 7703 4016 7691 4022 7690
4018 7676 4012 7672 4019 7661 4025 7631
4031 7616 4014 7588 4011 7594 3987 7599
3988 7600 3976 7606 3972 7614 3972 7700
TIME...MOT...LOC 0003Z 303DEG 22KT 4011 7579 3997 7615 3992 7670
$$
KFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 5:32 PM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, Jul 25, 5:32 PM EDT, 1 hour 31 minutes before
Area Forecast Discussion National Weather Service State College PA 532 PM EDT MON JUL 25 2016 .SYNOPSIS... A cold front will push southeast across Pennsylvania late today and tonight. High pressure will return for mid week with continued warm temperatures. Temperatures may trend back to near or slightly below normal over the weekend. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... A Severe Thunderstorm Watch is in effect until 8PM. A Heat Advisory and Excessive Heat Warning are also in in effect for the sern zones today. A cold front moving over Lake Erie will drop SE across the area this evening and overnight. A hot, humid and very unstable airmass is place with RAP CAPEs in excess of 3000j being observed. We are still very warm aloft so activity has been slow to attain vertical depth. Lagging upper trough and sfc cold front will combine with the deep tropical moisture to bring the threat of some training storms with highly localized very heavy rainfall of 2 inches or more per hour. Headwater Flash Flood Guidance values are extremely high and 4 inches plus for the 1-3 hour period, so at this point there isn't a big concern for flash flooding. However, PWATs are just about as high as they get around this part of the country, so the biggest threat will likely be urban and small stream flooding. HRRR timing suggests the showers/storms taper off and move south fairly early this evening with improving skies in the wake of the front. Areas that see rain ahead of the front and clearing skies behind the front will have a good chance for some late night fog. Low temps will vary from the l60s across the north...to the lower 70s across the SE zones. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/... Tuesday looks very warm to hot but with much cooler dewpoints as compared to today. Highs will range from the low/mid 80s over the NW to the low/mid 90s over the SE. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... In the extended the heat continues through midweek...then a cooling trend to near normal highs looks likely for a few days as several fronts linger over the area and the core of hot temperatures shifts west. The upper ridge across the Southern U.S. is forecast to retrogress into the Southwestern U.S. by late in the week allowing northern stream energy to produce a weak, but persistent troffing across the northeast states. Cold front currently crossing the region is forecast to stall just south of the PA/MD border. A wave is forecast to form on the front supported by the developing upper trof, moving east through the Ohio Valley Friday and crossing PA on Saturday into Sunday. This looks to bring a prolonged period of unsettled with weather with showery conds across the state. The cloudiness will further support cooler high temperatures than recent days. Low temperatures during this period look to be several degrees above normal, especially across southern sections of the state. && .AVIATION /21Z MONDAY THROUGH SATURDAY/... Developing thunderstorms are bringing localized restrictions to terminals in the northwest. Thunderstorms will break out in the hot humid air over all of our CWA this afternoon. Some of the thunderstorms could cause damaging wind gusts and large hail, especially over the northern portion of the flying area. Dewpoints will not dip all that much tonight, so areas of fog look like a good bet after the thunderstorms move east of the region. For now will forecast 3-5 miles but would not be surprised to see local IFR conditions develop. The best chance for dense fog will be at terminals that see rain today and clearing skies tonight. Air does get slightly drier for the middle of the week. It should not be cold enough at night to make much if any fog in the valleys of the north. The airfields will likely stay VFR into Thursday. OUTLOOK... TUE-WED...VFR. THU-FRI...Mainly VFR. SCT PM SHRA/TSRA. && .CLIMATE... Record high for Harrisburg today is 99 degrees set in 1940. Record high for Williamsport is 100 set in 1934. && .CTP WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for PAZ027-028-035- 036-049>053-058. Excessive Heat Warning until 8 PM EDT this evening for PAZ056- 057-059-063>066. && SYNOPSIS...La Corte NEAR TERM...La Corte SHORT TERM...La Corte LONG TERM...Lambert/Gartner AVIATION...La Corte CLIMATE...
Hazardous weather outlook, Jul 25, 6:50 PM EDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 650 PM EDT MON JUL 25 2016 PAZ036-057-059-063>066-262300- FRANKLIN-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 650 PM EDT MON JUL 25 2016 ...SEVERE THUNDERSTORM WATCH 415 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ056-262300- PERRY- 650 PM EDT MON JUL 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004>006-010>012-017>019-024>028-033>035-037-041-042-045-046- 049>053-058-262300- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- 650 PM EDT MON JUL 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 25, 5:32 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
532 PM EDT MON JUL 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG TIONA 41.75N 79.07W
07/25/2016 WARREN PA 911 CALL CENTER
TREES DOWN ON FRONT STREET
0239 PM TSTM WND DMG BLOOMSBURG 41.00N 76.46W
07/25/2016 COLUMBIA PA TRAINED SPOTTER
TREES AND WIRES DOWN.
0345 PM TSTM WND DMG HYDE 41.01N 78.47W
07/25/2016 CLEARFIELD PA 911 CALL CENTER
TREES DOWN IN LAWRENCE TWP.
0350 PM TSTM WND DMG CLEARFIELD 41.02N 78.44W
07/25/2016 CLEARFIELD PA 911 CALL CENTER
TREES DOWN NEAR CLEARFIELD.
0354 PM HAIL NORTHERN CAMBRIA 40.67N 78.78W
07/25/2016 E1.00 INCH CAMBRIA PA TRAINED SPOTTER
QUARTER SIZED HAIL REPORTED.
0357 PM TSTM WND DMG LOCK HAVEN 41.14N 77.45W
07/25/2016 CLINTON PA AMATEUR RADIO
TREES DOWN IN LOCK HAVEN...SOME 20 INCHES IN DIAMETER.
0426 PM TSTM WND DMG WINGATE 40.93N 77.81W
07/25/2016 CENTRE PA SOCIAL MEDIA
TREES AND WIRES DOWN ALONG EAGLE VALLEY ROAD IN BOGGS
TOWNSHIP.
0434 PM TSTM WND DMG ALMEDIA 41.01N 76.39W
07/25/2016 COLUMBIA PA SOCIAL MEDIA
LARGE TREES DOWN NEAR ALMEDIA.
0437 PM TSTM WND DMG NITTANY 41.00N 77.56W
07/25/2016 CENTRE PA SOCIAL MEDIA
TREES AND WIRES DOWN ALONG NITTANY RIDGE ROAD IN WALKER
TOWNSHIP.
0450 PM TSTM WND DMG PETERSBURG 40.57N 78.05W
07/25/2016 HUNTINGDON PA PUBLIC
LARGE LIMBS REPORTED DOWN NEAR PETERSBURG.
&&
EVENT NUMBER CTP1601723 CTP1601724 CTP1601726 CTP1601727 CTP1601725
CTP1601728 CTP1601732 CTP1601729 CTP1601730 CTP1601731
EVANEGOSpecial weather statement, Jul 25, 5:42 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
542 PM EDT MON JUL 25 2016
PAZ056-057-059-252245-
DAUPHIN PA-LEBANON PA-PERRY PA-
542 PM EDT MON JUL 25 2016
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF LEBANON...DAUPHIN...AND
PERRY COUNTIES UNTIL 645 PM EDT...
AT 541 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR TOWER CITY TO NEAR MEISERVILLE TO SPRUCE
HILL. MOVEMENT WAS SOUTHEAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
LINGLESTOWN...MYERSTOWN...SKYLINE VIEW...LICKDALE...
BIG SPRING STATE PARK...FORT INDIANTOWN GAP...
COLONEL DENNING STATE PARK...ROCKVILLE...SHERMANSDALE...
FREDERICKSBURG...NEWPORT...NEW BUFFALO...LOYSVILLE...MILLERSBURG...
NEW BLOOMFIELD...ELIZABETHVILLE...ICKESBURG...MARYSVILLE...
SAND HILL AND DUNCANNON.
LAT...LON 4029 7733 4026 7742 4031 7736 4031 7737
4019 7761 4023 7760 4022 7764 4026 7764
4025 7767 4029 7767 4038 7753 4040 7754
4056 7717 4059 7716 4060 7703 4063 7695
4058 7689 4052 7661 4054 7653 4037 7624
TIME...MOT...LOC 2141Z 318DEG 23KT 4060 7649 4063 7699 4049 7747
JUNGLocal storm report, Jul 25, 6:34 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
634 PM EDT MON JUL 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG 1 ENE NEWPORT 40.48N 77.12W
07/25/2016 PERRY PA 911 CALL CENTER
TREES DOWN ON ROUTE 34 IN HOWE TOWNSHIP.
&&
EVENT NUMBER CTP1601734
EVANEGOLocal storm report, Jul 25, 6:36 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
636 PM EDT MON JUL 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG TIONA 41.75N 79.07W
07/25/2016 WARREN PA 911 CALL CENTER
TREES DOWN ON FRONT STREET
0218 PM TSTM WND DMG CYCLONE 41.82N 78.58W
07/25/2016 MCKEAN PA 911 CALL CENTER
TREES DOWN ALONG ROUTE 646 IN KEATING TOWNSHIP.
0239 PM TSTM WND DMG BLOOMSBURG 41.00N 76.46W
07/25/2016 COLUMBIA PA TRAINED SPOTTER
TREES AND WIRES DOWN.
0345 PM TSTM WND DMG HYDE 41.01N 78.47W
07/25/2016 CLEARFIELD PA 911 CALL CENTER
TREES DOWN IN LAWRENCE TWP.
0350 PM TSTM WND DMG CLEARFIELD 41.02N 78.44W
07/25/2016 CLEARFIELD PA 911 CALL CENTER
TREES DOWN NEAR CLEARFIELD.
0354 PM HAIL NORTHERN CAMBRIA 40.67N 78.78W
07/25/2016 E1.00 INCH CAMBRIA PA TRAINED SPOTTER
QUARTER SIZED HAIL REPORTED.
0357 PM TSTM WND DMG LOCK HAVEN 41.14N 77.45W
07/25/2016 CLINTON PA AMATEUR RADIO
TREES DOWN IN LOCK HAVEN...SOME 20 INCHES IN DIAMETER.
0426 PM TSTM WND DMG WINGATE 40.93N 77.81W
07/25/2016 CENTRE PA SOCIAL MEDIA
TREES AND WIRES DOWN ALONG EAGLE VALLEY ROAD IN BOGGS
TOWNSHIP.
0434 PM TSTM WND DMG ALMEDIA 41.01N 76.39W
07/25/2016 COLUMBIA PA SOCIAL MEDIA
LARGE TREES DOWN NEAR ALMEDIA.
0437 PM TSTM WND DMG NITTANY 41.00N 77.56W
07/25/2016 CENTRE PA SOCIAL MEDIA
TREES AND WIRES DOWN ALONG NITTANY RIDGE ROAD IN WALKER
TOWNSHIP.
0450 PM TSTM WND DMG PETERSBURG 40.57N 78.05W
07/25/2016 HUNTINGDON PA PUBLIC
LARGE LIMBS REPORTED DOWN NEAR PETERSBURG.
0601 PM TSTM WND DMG NEW BLOOMFIELD 40.42N 77.19W
07/25/2016 PERRY PA 911 CALL CENTER
TREES DOWN NEAR NEW BLOOMFIELD.
0610 PM TSTM WND DMG 1 ENE NEWPORT 40.48N 77.12W
07/25/2016 PERRY PA 911 CALL CENTER
TREES DOWN ON ROUTE 34 IN HOWE TOWNSHIP.
&&
EVENT NUMBER CTP1601723 CTP1601733 CTP1601724 CTP1601726 CTP1601727
CTP1601725 CTP1601728 CTP1601732 CTP1601729 CTP1601730 CTP1601731
CTP1601735 CTP1601734
EVANEGOSpecial weather statement, Jul 25, 6:52 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
652 PM EDT MON JUL 25 2016
PAZ064>066-252345-
ADAMS PA-LANCASTER PA-YORK PA-
652 PM EDT MON JUL 25 2016
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF ADAMS...YORK...AND
LANCASTER COUNTIES UNTIL 745 PM EDT...
AT 651 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM MOUNT GRETNA HEIGHTS TO NEAR MOUNT HOLLY SPRINGS.
MOVEMENT WAS SOUTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE. SOME STRONG WIND GUSTS ARE
EXPECTED WELL AHEAD OF THE ACTUAL RAIN FROM THE THUNDERSTORMS.
LOCATIONS IMPACTED INCLUDE...
WEIGELSTOWN...YORK...EAST PETERSBURG...RED LION...MOUNT JOY...
EPHRATA...MANHEIM...AKRON...LITITZ...ELIZABETHTOWN...NEW HOLLAND...
MILLERSVILLE...WILLOW STREET...DALLASTOWN...COLUMBIA...SPRY...
LANCASTER...JACOBUS...VALLEY GREEN AND HALLAM.
LAT...LON 4001 7729 4003 7719 4015 7703 4016 7691
4020 7693 4022 7690 4018 7676 4012 7672
4019 7660 4025 7631 4031 7616 4014 7588
4011 7594 4004 7593 3997 7599 3987 7599
3988 7600 3973 7610 3972 7681
TIME...MOT...LOC 2251Z 301DEG 29KT 4025 7645 4012 7729
JUNGLocal storm report, Jul 25, 7:03 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
703 PM EDT MON JUL 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG TIONA 41.75N 79.07W
07/25/2016 WARREN PA 911 CALL CENTER
TREES DOWN ON FRONT STREET
0218 PM TSTM WND DMG CYCLONE 41.82N 78.58W
07/25/2016 MCKEAN PA 911 CALL CENTER
TREES DOWN ALONG ROUTE 646 IN KEATING TOWNSHIP.
0239 PM TSTM WND DMG BLOOMSBURG 41.00N 76.46W
07/25/2016 COLUMBIA PA TRAINED SPOTTER
TREES AND WIRES DOWN.
0345 PM TSTM WND DMG HYDE 41.01N 78.47W
07/25/2016 CLEARFIELD PA 911 CALL CENTER
TREES DOWN IN LAWRENCE TWP.
0350 PM TSTM WND DMG CLEARFIELD 41.02N 78.44W
07/25/2016 CLEARFIELD PA 911 CALL CENTER
TREES DOWN NEAR CLEARFIELD.
0354 PM HAIL NORTHERN CAMBRIA 40.67N 78.78W
07/25/2016 E1.00 INCH CAMBRIA PA TRAINED SPOTTER
QUARTER SIZED HAIL REPORTED.
0357 PM TSTM WND DMG LOCK HAVEN 41.14N 77.45W
07/25/2016 CLINTON PA AMATEUR RADIO
TREES DOWN IN LOCK HAVEN...SOME 20 INCHES IN DIAMETER.
0426 PM TSTM WND DMG WINGATE 40.93N 77.81W
07/25/2016 CENTRE PA SOCIAL MEDIA
TREES AND WIRES DOWN ALONG EAGLE VALLEY ROAD IN BOGGS
TOWNSHIP.
0434 PM TSTM WND DMG ALMEDIA 41.01N 76.39W
07/25/2016 COLUMBIA PA SOCIAL MEDIA
LARGE TREES DOWN NEAR ALMEDIA.
0437 PM TSTM WND DMG NITTANY 41.00N 77.56W
07/25/2016 CENTRE PA SOCIAL MEDIA
TREES AND WIRES DOWN ALONG NITTANY RIDGE ROAD IN WALKER
TOWNSHIP.
0450 PM TSTM WND DMG PETERSBURG 40.57N 78.05W
07/25/2016 HUNTINGDON PA PUBLIC
LARGE LIMBS REPORTED DOWN NEAR PETERSBURG.
0509 PM TSTM WND DMG ALLENSVILLE 40.53N 77.81W
07/25/2016 MIFFLIN PA 911 CALL CENTER
TREES DOWN IN MENNO TOWNSHIP.
0515 PM TSTM WND DMG 1 WSW MCVEYTOWN 40.49N 77.76W
07/25/2016 MIFFLIN PA 911 CALL CENTER
TREES DOWN IN OLIVER TOWNSHIP.
0518 PM TSTM WND DMG 1 E MATTAWANA 40.50N 77.71W
07/25/2016 MIFFLIN PA 911 CALL CENTER
TREES DOWN IN BRATTON TOWNSHIP.
0530 PM TSTM WND DMG ALFARATA 40.66N 77.48W
07/25/2016 MIFFLIN PA 911 CALL CENTER
TREES DOWN IN DECATUR TOWNSHIP.
0601 PM TSTM WND DMG NEW BLOOMFIELD 40.42N 77.19W
07/25/2016 PERRY PA 911 CALL CENTER
TREES DOWN NEAR NEW BLOOMFIELD.
0610 PM TSTM WND DMG 1 ENE NEWPORT 40.48N 77.12W
07/25/2016 PERRY PA 911 CALL CENTER
TREES DOWN ON ROUTE 34 IN HOWE TOWNSHIP.
&&
EVENT NUMBER CTP1601723 CTP1601733 CTP1601724 CTP1601726 CTP1601727
CTP1601725 CTP1601728 CTP1601732 CTP1601729 CTP1601730 CTP1601731
CTP1601736 CTP1601738 CTP1601739 CTP1601737 CTP1601735 CTP1601734
EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 8:05 PM EDT | Special Weather Statement | CTP | Adams, Franklin | 55 min |
| Jul 24, 8:56 PM EDT | Special Weather Statement | CTP | Lancaster, Lebanon | 49 min |
| Jul 25, 6:27 AM EDT | Special Weather Statement | CTP | Somerset | 48 min |
| Jul 25, 9:37 AM EDT | Excessive Heat Warning | CTP | Adams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 1 more | 9 hr |
| Jul 25, 1:04 PM EDT | Special Weather Statement | CTP | McKean | 26 min |
| Jul 25, 1:25 PM EDT | Special Weather Statement | CTP | Franklin | 35 min |
| Jul 25, 1:34 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 66 min |
| Jul 25, 1:38 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter | 67 min |
| Jul 25, 1:45 PM EDT | Special Weather Statement | CTP | Dauphin, Lebanon | 45 min |
| Jul 25, 2:01 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 39 min |
| Jul 25, 2:09 PM EDT | Special Weather Statement | CTP | McKean | 36 min |
| Jul 25, 2:24 PM EDT | Special Weather Statement | CTP | Columbia | 66 min |
| Jul 25, 2:32 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 43 min |
| Jul 25, 2:44 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Elk, McKean, Potter | 64 min |
| Jul 25, 2:48 PM EDT | Special Weather Statement | CTP | Dauphin, Lebanon | 42 min |
| Jul 25, 2:51 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland, Snyder, Union | 69 min |
| Jul 25, 2:53 PM EDT | Special Weather Statement | CTP | Tioga | 37 min |
| Jul 25, 3:10 PM EDT | Special Weather Statement | CTP | Schuylkill | 35 min |
| Jul 25, 3:14 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clinton, Elk, Lycoming, Potter, Sullivan and 2 more | 76 min |
| Jul 25, 3:33 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield, Elk | 57 min |
| Jul 25, 3:40 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland, Schuylkill | 95 min |
| Jul 25, 3:54 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Franklin | 56 min |
| Jul 25, 3:54 PM EDT | Severe Thunderstorm Warning | CTP | Cambria | 75 min |
| Jul 25, 4:00 PM EDT | Severe Thunderstorm Warning | CTP | Centre | 90 min |
| Jul 25, 4:29 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Huntingdon | 61 min |
| Jul 25, 4:32 PM EDT | Special Weather Statement | CTP | Somerset | 43 min |
| Jul 25, 4:48 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Mifflin, Snyder, Union | 72 min |
| Jul 25, 5:05 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Mifflin | 55 min |
| Jul 25, 5:08 PM EDT | Special Weather Statement | CTP | Bedford, Somerset | 52 min |
| Jul 25, 5:15 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Dauphin, Northumberland, Schuylkill | 60 min |
| Jul 25, 5:42 PM EDT | Special Weather Statement | CTP | Dauphin, Lebanon, Perry | 63 min |
| Jul 25, 6:09 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lebanon, Perry | 69 min |
| Jul 25, 6:52 PM EDT | Special Weather Statement | CTP | Lancaster, York | 53 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.